Please use this identifier to cite or link to this item:
Title: Sobre inmersiones isométricas de variedades riemannianas en espacios euclídeos
Author: Currás Bosch, Carlos
Keywords: Geometria diferencial
Differential geometry
Issue Date: 1977
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1977, vol. 28, núm. 3, p. 201-216
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
2621.pdf1.15 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.